# SDR WWMA9800011

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232AE
- Make and model: Saab 340B
- Aircraft serial: 340B232
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECKS, THE EMERGENCY LIGHT ABOVE SEAT 12C FAILED TO ILLUMINATE.  RETIGHTENED LOOSE CONNECTOR ON THE BACK OF THE  LIGHT ASSEMBLY.
